# SDR SWIA202055522

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF 36M TASK CARD 53-170-500, FOUND CORROSION BETWEEN RBL 9 AND RBL 27 AT 559+80.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED FLOOR SUPPORT, IAW CRJ200 SRM 51-42-06 AND 51-42-11.
